Boots Max Strength Cold & Flu Capsules Reviews
Product Type: Boots medicinal products
Description:Brand: Boots / Type: Cough, Colds & Flu
Newest Review: ... were all listed on the front of the packet - blocked nose, sore throat, fever, headache, body aches and it also states ... more
Customer Boots Max Strength Cold & Flu Capsules Reviews (1)
by - written on 21/05/13 (Very useful, 41 readings)
~ ~ WHY THESE? ~ ~ I picked these up on the way through the airport last weekend, feeling the onset of a cold and wanting to be prepared with a medicine I could trust. Normally when I shop for medicines I do a quick check of active ingredients then congratulate myself for buying an identical unbranded product for a much cheaper price. On this occasion, though, I noticed that the Lemsip equivalent does have an additional ingredient. However, it was one I didn't recognise and these Boots brand capsules were over £1 cheaper (at £2.99)and contained what I wanted primarily - (per capsule) paracetamol 500mg, Caffiene 25mg and Phenylephrine Hydrochloride 6.1mg. The ... Read the complete review
Products Similar to Boots Max Strength Cold & Flu ...
|More products in Medicine|
|Cryogesic Fine Spray||Crampex Tablets||Covonia Night Time Formula|
|Covonia Bronchial Balsam||Conotrane Cream||Compeed Corn Medium|
|Compeed Callous||Compeed Blister Patches Small||Compeed Blister Patch Medium|
Protect the skin perfectly against rubbing.